# SDR IPXA09154875

- Difficulty date: February 21, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 8,057 hours, 4,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327077100000
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C MAIN CARGO COMPARTMENT FLOORBOARD AT POS 10L DAMAGED NR 251VF.  REMOVED, FABRICATED AND INSTALLED FLOORBOARD NR 251 VF IAW A300-600 MM 53-10-23-04 PG 2 STEP 3B AND EOA300-5320-16407-B.
